# SDR SWAA2017051613708

- Difficulty date: May 8, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 63,212 hours, 37,028 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: 115A1500
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR HANGER LINK FORWARD LOWER BUSHING BROKEN.   R & R THE BUSHING IAW EA AND AMM.
